# SDR DALA2024050604949

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Part number: UNKNOWN
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 R-1 DOOR GIRT BAR LIFTER BUSHINGS WORN AT FWD. AND AFT ENDS. CORRECTIVE ACTION: REMOVED AND REPLACED BUSHINGS AS REQUIRED PER CMM 52-11-05 ON NR SERIAL NUMBER 001. (0326692)
